# SDR SWAA2014121535026

- Difficulty date: October 26, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 31,446 hours, 14,106 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shear Tie
- Part number: 6546536
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WW INBD OF BOOST PUMP SHEAR TIE CRACKED.  R & R SHEAR TIE IAW SOPM.
